# SDR UPS96220046

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fs 1185
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  STA 1185, LBL 65 SHEAR WEB CORRODED BEYOND LIMITS.  REMOVED DAMAGED AREA IAW SRM 51-40-2 AND FABRICATED AND INSTALLED REPAIR DOUBLER IAW 51-40-2 AND 51-30-2.
